REAL

Items where Author is "Yang, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Bianchi, G. and Böröczky, Károly (Ifj.) and Colesanti, A. and Yang, D. (2019) The Lp-Minkowski problem for −n < p < 1. ADVANCES IN MATHEMATICS, 341. pp. 493-535. ISSN 0001-8708

Böröczky, Károly (Ifj.) and Lutwak, E. and Yang, D. and Zhang, G. (2015) Affine images of isotropic measures. JOURNAL OF DIFFERENTIAL GEOMETRY, 99 (3). pp. 407-442. ISSN 0022-040X

Böröczky, Károly (Ifj.) and Lutwak, E. and Yang, D. and Zhang, G. (2013) The logarithmic Minkowski problem. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 26. pp. 831-852. ISSN 0894-0347

Böröczky, Károly (Ifj.) and Lutwak, E. and Yang, D. and Zhang, G. (2012) The log-Brunn-Minkowski inequality. ADVANCES IN MATHEMATICS, 231 (3-4). pp. 1974-1997. ISSN 0001-8708

This list was generated on Tue Jul 14 12:34:16 2020 CEST.